On the global analytic integrability of the belousov-zhabotinskii system

Jaume Llibre, Clàudia Vallst

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Abstract

The well-known Belousov-Zhabotinskii system can be written as ẋ = s(x + y - qx2 - xy), ẏ = s-1 (-y + fz - xy), ż = w(x - z) with f,q,s,w ∈ R and s ≠ 0. In this paper we characterize its global analytic first integrals.
Original languageEnglish
Pages (from-to)871-882
JournalAdvanced Nonlinear Studies
Volume8
Issue number4
DOIs
Publication statusPublished - 1 Jan 2008

Keywords

  • Analytic integrability
  • Belousov-Zhabotinskii system
  • Formal integrability

Fingerprint Dive into the research topics of 'On the global analytic integrability of the belousov-zhabotinskii system'. Together they form a unique fingerprint.

Cite this